Special Issue in honour of Joseph Krasil'shchik 70th birthday
This is a special collection of articles arising from the Conference "Local and Nonlocal Geometry of PDEs and Integrability" dedicated to the 70th birthday of Joseph Krasil'shchik (8-12 October 2018, SISSA, Trieste, Italy)
Edited by Valentin Lychagin, Volodya Roubtsov, Alexander Verbovetsky, and Raffaele Vitolo
- Shortest and Straightest geodesics in Sub-Riemannian Geometry
- Dmitri Alekseevsky
- J. Geom. Phys. 155 (2020), 103713, arXiv:1909.08275
- On symmetries of the Gibbons-Tsarev equation
- Hynek Baran, Petr Blaschke, Joseph Krasil'shchik, and Michal Marvan
- J. Geom. Phys. 144 (2019), 54-80, arXiv:1811.08199
- On the Geometry of Twisted Symmetries: Gauging and Coverings
- Diego Catalano Ferraioli and Giuseppe Gaeta
- J. Geom. Phys. 151 (2020), 103620, arXiv:2002.02269
- Invertible linear ordinary differential operators and their generalizations
- Vladimir Chetverikov
- J. Geom. Phys. 151 (2020), 103617
- Einstein Metrics, Projective Structures and the Toda equation
- Maciej Dunajski and Alice Waterhouse
- J. Geom. Phys. 147 (2020), 103523, arXiv:1906.11570
- Lie remarkable partial differential equations characterized by Lie algebras of point symmetries
- Matteo Gorgone and Francesco Oliveri
- J. Geom. Phys. 144 (2019), 314-323, arXiv:2108.02171
- Integrable hierarchies in the -matrices related to powers of the shift operator
- Gerard Helminck and Jeffrey Weenink
- J. Geom. Phys. 148 (2020), 103560
- On Lie algebras responsible for integrability of (1+1)-dimensional scalar evolution PDEs
- Sergei Igonin and Gianni Manno
- J. Geom. Phys. 150 (2020), 103596, arXiv:1810.09280
- Thick morphisms of supermanifolds, quantum mechanics, and spinor representation
- Hovhannes Khudaverdian and Theodore Voronov
- J. Geom. Phys. 148 (2020), 103540, arXiv:1909.00290
- Nonlocal symmetries, conservation laws, and recursion operators of the Veronese web equation
- Joseph Krasil'shchik, Oleg Morozov, and Petr Vojčák
- J. Geom. Phys. 146 (2019), 103519, arXiv:1902.09341
- Exact solutions of the Burgers-Huxley equation via dynamics
- Alexei Kushner and Ruslan Matviichuk
- J. Geom. Phys. 151 (2020), 103615
- Weakly nonlocal Poisson brackets, Schouten brackets and supermanifolds
- Paolo Lorenzoni and Raffaele Vitolo
- J. Geom. Phys. 149 (2020), 103573, arXiv:1909.07695
- Phase transitions in filtration of Redlich-Kwong gases
- Valentin Lychagin and Mikhail Roop
- J. Geom. Phys. 143 (2019), 33-40, arXiv:1904.04778
- On equivalence of third order linear differential operators on two-dimensional manifolds
- Valentin Lychagin and Valeriy Yumaguzhin
- J. Geom. Phys. 146 (2019), 103507, arXiv:1904.08664
- (Super-)integrable systems associated to 2-dimensional projective connections with one projective symmetry
- Gianni Manno and Andreas Vollmer
- J. Geom. Phys. 145 (2019), 103476, arXiv:1905.01396
- Classification of integrable vector equations of geometric type
- Anatoly Meshkov and Vladimir Sokolov
- J. Geom. Phys. 149 (2020), 103581, arXiv:1904.09351
- Lax representations with non-removable parameters and integrable hierarchies of PDEs via exotic cohomology of symmetry algebras
- Oleg Morozov
- J. Geom. Phys. 143 (2019), 150-163, arXiv:1904.00259
- Soliton transmutations in KdV-Burgers layered media
- Alexey Samokhin
- J. Geom. Phys. 148 (2020), 103547, arXiv:1907.10489
- Haantjes algebras and diagonalization
- Piergiulio Tempesta and GiorgioTond
- J. Geom. Phys. 160 (2021), 103968, arXiv:1710.04522
- On inverse variational problem for one class of quasilinear equations
- Dmitry Tunitsky
- J. Geom. Phys. 148 (2020), 103568
- Symmetries and conservation laws for a generalization of Kawahara equation
- Jakub Vašícek
- J. Geom. Phys. 150 (2020), 103579, arXiv:1810.02863